Follow
mohammed al-dolat
mohammed al-dolat
Verified email at just.edu.jo - Homepage
Title
Cited by
Cited by
Year
Theory and applications of a more general form for fractional power series expansion
I Jaradat, M Al-Dolat, K Al-Zoubi, M Alquran
Chaos, Solitons & Fractals 108, 107-110, 2018
552018
Analytic solution of homogeneous time-invariant fractional IVP
I Jaradat, M Alquran, M Al-Dolat
Advances in Difference Equations 2018 (1), 1-14, 2018
292018
On graded classical primary submodules
K Al-Zoubi, M Al-Dolat
Advances in pure and applied mathematics 7 (2), 93-96, 2016
122016
General numerical radius inequalities for matrices of operators
M Al-Dolat, K Al-Zoubi, M Ali, F Bani-Ahmad
Open Mathematics 14 (1), 109-117, 2016
122016
A novel numerical radius upper bounds for 2 2 operator matrices
M Al-Dolat, I Jaradat, B Al-Husban
Linear and Multilinear Algebra 70 (6), 1173-1184, 2022
82022
On graded 2-absorbing compactly packed modules
K Al-Zoubi, I AL-AYYOUB, M AL-DOLAT
Advanced Studies in Contemporary Mathematics 28 (3), 479-486, 2018
72018
Parabolic Marcinkiewicz integrals on product spaces and extrapolation
M Ali, M Al-Dolat
Open Mathematics 14 (1), 649-660, 2016
72016
Analytical simulation for the mutual influence of temporal and spatial Caputo-derivatives embedded in some physical models
M Al-Dolat, M Alquran, I Jaradat, M Ali
Rom. Rep. Phys 74 (1), 2022
62022
A refinement of the Cauchy-Schwarz inequality accompanied by new numerical radius upper bounds
M Al-Dolat, I Jaradat
Filomat 37 (3), 971-977, 2023
52023
On graded P-compactly packed modules
K Al-Zoubi, I Jaradat, M Al-Dolat
Open Mathematics 13 (1), 000010151520150045, 2015
52015
Exact Traveling Wave Solutions for the Celebrated Gardner Model and the Nonlinear Klein–Gordon System by Means of the Celebrated Unified Method
M Alquran, A Dagher, M Al-Dolat
International Journal of Applied and Computational Mathematics 5, 1-11, 2019
32019
On graded primary-like submodules of graded modules over graded commutative rings
K Al-Zoubi, M Al-Dolat
Proyecciones (Antofagasta) 40 (4), 859-871, 2021
22021
On the boundedness of a certain class of maximal functions on product spaces and extrapolation
M Al-Dolat, M Ali, I Jaradat, K Al-Zoubi
Analysis and Mathematical Physics 9, 453-464, 2019
22019
Numerical radius inequalities for hilbert space operators
M Al-Dolat, K Al-Zoubi
J. Math. Inequal 10, 1041-1049, 2016
22016
Upper bounds for the numerical radii of powers of Hilbert space operators
M Al-Dolat, F Kittaneh
Quaestiones Mathematicae, 1-12, 2023
12023
Improved and refined numerical radius inequalities for Hilbert space operators
M Al-Dolat, K Al-Zoubi
12023
EXPLORING THE PROPAGATIONS OF THE MIXED DOUBLY NONLINEAR DISPERSIVE BURGERS EQUATION: RESONANT LUMP AND KINKY SOLITARY WAVES
M Alquran, M Ali, Q Katatbeh, HM Jaradat, I Jaradat, M Al-Dolat
Romanian Reports in Physics 75, 102, 2023
12023
A Chain of numerical radius inequalities in complex Hilbert space
M Al-Dolat, A Dagher, M Alquran
J. Math. Inequal 15, 1155-1171, 2021
12021
An extension of several essential numerical radius inequalities of 2 2 off-diagonal operator matrices
M Al-Dolat, I Jaradat, D Baleanu
Advances in Difference Equations 2020 (1), 1-8, 2020
12020
On certain estimates for the Littlewood-Paley operator along surfaces of revolution
M Ali, M Al-Dolat, H Obiedat
J. Math. Anal 8, 69-79, 2017
12017
The system can't perform the operation now. Try again later.
Articles 1–20